# SDR EIA2006182

- Difficulty date: July 23, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 116,760 hours, 25,203 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME B STA 960 RT FOUND CRACKED AT CUTOUT FOR STR 31 (TOP CORNER).  CRACKED FRAME REPAIRED IAW B747 SRM 53-10-04 FIG 4 REPAIR ANGLE WEB 7075-T6 0.063 USED.
